Translator Disclaimer
2013 FIXED POINTS OF MEROMORPHIC SOLUTIONS FOR DIFFERENCE RICCATI EQUATION
Ye-Yang Jiang, Zong-Xuan Chen
Taiwanese J. Math. 17(4): 1413-1423 (2013). DOI: 10.11650/tjm.17.2013.2814

Abstract

In this paper, we investigate fixed points of meromorphic functions $f(z)$ for difference Riccati equations, and obtain some estimates of exponents of convergence of fixed points of $f(z)$ and shifts $f(z+n)$, differences $\triangle f(z) = f(z+1)-f(z)$ and divided differences $\frac{\triangle f(z)}{f(z)}$.

Citation

Download Citation

Ye-Yang Jiang. Zong-Xuan Chen. "FIXED POINTS OF MEROMORPHIC SOLUTIONS FOR DIFFERENCE RICCATI EQUATION." Taiwanese J. Math. 17 (4) 1413 - 1423, 2013. https://doi.org/10.11650/tjm.17.2013.2814

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1280.30015
MathSciNet: MR3085518
Digital Object Identifier: 10.11650/tjm.17.2013.2814

Subjects:
Primary: 30D35, 39B12

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.17 • No. 4 • 2013
Back to Top